EconPapers    
Economics at your fingertips  
 

Application of smoothed perturbation analysis to probabilistic routing

Wei-Bo Gong and Henning Schulzrinne

Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 5, 467-485

Abstract: The on-line estimation of derivatives is of fundamental importance in gradient-based routing algorithm for data networks and other applications. Smoothed perturbation analysis as proposed in this paper requires minimal knowledge about the system statistics. It is shown that smoothed perturbation analysis provides asymptotically unbiased estimates of derivatives. We determine bias and variance of the estimate experimentally and compare them to those of a likelihood ratio estimator.

Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290078U
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:5:p:467-485

DOI: 10.1016/0378-4754(92)90078-U

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:34:y:1992:i:5:p:467-485